# SDR COMA0660520

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 31,055 hours, 29,322 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 2285025808
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STANG FAIRING CRACKED.  REMOVED AND REPLACED RIGHT LOWER STANG FAIRING IAW AMM 78-34-15-400-801.
